Electron. J. Diff. Eqns., Vol. 2003(2003), No. 13, pp. 1-4.

Travelling waves for a neural network

Fengxin Chen

In this note, we give another proof of existence and uniqueness of travelling waves for a neural network equations and prove that all travelling waves are monotonic.

Submitted January 10, 2002. Published February 11, 2003.
Math Subject Classifications: 35K55, 35Q99.
Key Words: Nonlocal phase transition,travelling waves, continuation.

Show me the PDF file (146K), TEX file, and other files for this article.

Fengxin Chen
Department of Applied Mathematics
University of Texas at San Antonio
San Antonio, TX 78249, USA
e-mail: feng@sphere.math.utsa.edu

Return to the EJDE web page